2017
Том 69
№ 9

All Issues

Plichko A. M.

Articles: 5
Article (Ukrainian)

On the Marcinkiewicz–Zygmund law of large numbers in Banach lattices

Matsak I. K., Plichko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 4. - pp. 504–513

We strengthen the well-known Marcinkiewicz–Zygmund law of large numbers in the case of Banach lattices. Examples of applications to empirical distributions are presented.

Article (Ukrainian)

One moment estimate for the supremum of normalized sums in the law of the iterated logarithm

Matsak I. K., Plichko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 5. - pp. 653–665

For a sequence of independent random elements in a Banach space, we obtain an upper bound for moments of the supremum of normalized sums in the law of the iterated logarithm by using an estimate for moments in the law of large numbers. An example of their application to the law of the iterated logarithm in Banach lattices is given.

Article (Ukrainian)

Limit Theorems for Random Elements in Ideals of Order-Bounded Elements of Functional Banach Lattices

Matsak I. K., Plichko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 1. - pp. 41-49

For a sequence of independent random elements belonging to an ideal of order-bounded elements of a Banach lattice, we investigate the asymptotic relative stability of extremal values, the law of large numbers for the pth powers, and the central limit theorem.

Article (Ukrainian)

Automatic continuity, bases, and radicals in metrizable algegbras

Plichko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 8. - pp. 1129–1132

The automatic continuity of a linear multiplicative operator T: X?Y, where X and Y are real complete metrizable algebras and Y semi-simple, is proved. It is shown that a complex Frechét algebra with absolute orthogonal basis (xi) (orthogonal in the sense that xiXj=0 if i ? j) is a commutative symmetric involution algebra. Hence, we are able to derive the well-known result that every multiplicative linear functional defined on such an algebra is continuous. The concept of an orthogonal Markushevich basis in a topological algebra is introduced and is applied to show that, given an arbitrary closed subspace Y of a separable Banach space X, a commutative multiplicative operation whose radical is Y may be introduced on X. A theorem demonstrating the automatic continuity of positive functionals is proved.

Article (Ukrainian)

Theory of regularizability in topological vector spaces

Menikhes L. D., Plichko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 777–781